# SDR FDEA201404110714

- Difficulty date: April 11, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK Y-450 CARGO TRACK CORRODED.  REMOVED CARGO TRACK IAW SRM 51-40-21.   DRILLED  AND DEBURRED NEW PART IAW SRM 51-40-44.  APPLIED ALODINE COATING IAW SRM 51-21-10 AND SRM 51-40-21 INSTALLED NEW PART.
